A Descent Modification of Conjugate Gradient Method for Optimization Models

Authors

  • Ibrahim Mohammed Sulaiman Faculty of Informatics and Computing, Universiti Sultan Zainal Abidin, Terengganu, Malaysia
  • Mustafa Mamat Faculty of Informatics and Computing, Universiti Sultan Zainal Abidin, Terengganu, Malaysia
  • Kamilu Kamfa kano university of science and technology, Nigeria
  • Muktar Danlami Maitama Sule University Kano, Nigeria

DOI:

https://doi.org/10.24996/ijs.2020.61.7.23

Keywords:

Conjugate gradient parameter, exact minimization rule, Unconstrained Optimization, Sufficient descent property

Abstract

In this paper, we suggest a descent modification of the conjugate gradient method which converges globally provided that the exact minimization condition is satisfied. Preliminary numerical experiments on some benchmark problems show that the method is efficient and promising.  

Downloads

Download data is not yet available.

Downloads

Published

2020-07-29

How to Cite

Sulaiman, I. M. ., Mamat, M., Kamfa, K., & Danlami, M. (2020). A Descent Modification of Conjugate Gradient Method for Optimization Models. Iraqi Journal of Science, 61(7), 1745–1750. https://doi.org/10.24996/ijs.2020.61.7.23

Issue

Section

Mathematics

Similar Articles

You may also start an advanced similarity search for this article.